# SDR 96ZZZX713

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Univar 415D
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Wing Main Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF METAL SKIN FOR INSPECTION BEFORE FABRIC RECOVER, FOUND BOTH WINGS HAD EXFOLIATION IN BOTTOM SPAR CAP (MAIN SPARS).  WINGS HAVE BEEN OFF OF AIRCRAFT AND STORED OUTSIDE FOR SEVERAL YEARS.
